RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2005, Volume 251, Pages 139–153 (Mi tm47)  

This article is cited in 1 scientific paper (total in 1 paper)

Pfaffian and the Kac–Ward Formula in the Two-Dimensional Ising Model

Yu. M. Zinoviev

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: By using the Pfaffian method, we get a simple proof of the Kac–Ward formula for the two-dimensional Ising model with free boundary conditions.

Full text: PDF file (225 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2005, 251, 132–145

Bibliographic databases:

Document Type: Article
UDC: 537.611.2
Received in January 2005

Citation: Yu. M. Zinoviev, “Pfaffian and the Kac–Ward Formula in the Two-Dimensional Ising Model”, Nonlinear dynamics, Collected papers, Tr. Mat. Inst. Steklova, 251, Nauka, MAIK Nauka/Inteperiodika, M., 2005, 139–153; Proc. Steklov Inst. Math., 251 (2005), 132–145

Citation in format AMSBIB
\Bibitem{Zin05}
\by Yu.~M.~Zinoviev
\paper Pfaffian and the Kac--Ward Formula in the Two-Dimensional Ising Model
\inbook Nonlinear dynamics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2005
\vol 251
\pages 139--153
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm47}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2234379}
\zmath{https://zbmath.org/?q=an:1156.82336}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2005
\vol 251
\pages 132--145


Linking options:
  • http://mi.mathnet.ru/eng/tm47
  • http://mi.mathnet.ru/eng/tm/v251/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cimasoni D., “A generalized Kac-Ward formula”, J. Stat. Mech. Theory Exp., 2010, P07023, 24 pp.  crossref  isi  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:286
    Full text:120
    References:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019